# SDR ASOA03643

- Difficulty date: December 12, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R3807423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE FORWARD PASSENGER DOOR CABLE ANCHOR FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE WILL MONITOR THE CRACK AND REPLACE DOOR CABLE ANCHOR FITTING WITHIN 100 FLIGHT HOURS IAW REO 601R-52-11-272.  (M)
